# SDR RU3A20200108002

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 15,353 hours, 8,144 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEAVY AVIONICS ODOR DETECTED AND OBSERVED SMOKE IN THE CABIN/COCKPIT.
